Jamie - posted on 07/10/2010 ( 23 moms have responded )
DD is almost 22 months old. We started her on Keppra at 17 months old. At 20 months she had a seizure so our neurologist increased her meds by .5mL. A few weeks later she had another seizure. Both seizures happened when she had a fever. Last week our neurologist increased her meds by another .5mL. She is at the maximum dosage for her weight. When she first started Keppra at 17 months, the most obvious side effect was being tired. She was irritable for the first week or two but by the 4th week all of the side effects subsided. Since this last increase I've noticed the tantrums becoming more frequent and more severe. The thing is that she is also 22 months old. i.e. terrible two's. I can totally attribute these tantrums to her age. But at the same time I'm wondering if it's the Keppra. The tantrums just seemed to start out of no where. So my question is, do you think it's related to her age or the Keppra? How long will it take for her body to adjust to the new dosage? And how long do I go before I speak to our neurologist about it? She's not on B6 which I've heard can help with this so I'm thinking I should put a call into the neurologist anyway to get a script for it. Thanks for your help!